# SDR DALA2016042203318

- Difficulty date: April 21, 2016
- Submitted: April 26, 2016
- Operation: Air carrier
- Aircraft: N544US
- Make and model: Boeing 757251
- Aircraft serial: 26491
- Aircraft time: 62,031 hours, 20,245 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Corroded
- Location: Bs 1040
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT UPPER FUSELAGE, BS 1040, SUPPORT BRACKET FOR FAIRING 196AR IS CORRODED.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS.  FABRICATED REPAIR AND INSTALLED IAW SRM.
